# SDR USAA920080361

- Difficulty date: January 22, 2008
- Submitted: February 7, 2008
- Operation: Air carrier
- Aircraft: N426US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24548
- Aircraft time: 50,169 hours, 34,179 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAJOR REPAIR - Q3 CHECK - NR E1A53032/4, CRACKED FRAME WEB, BS 178, RBL 5.7, WL 184.  REPAIRED FRAME WEB, BS 178, RBL 5.7, WL 184 IAW B737 SRM 51-70-13.
